# SDR COM60543

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING ON TAXI OUT.  ARMED AND FIRED BOTTLES.  ACTION:  FOUND LIVE BIRDS (300 CANARIES IN CAGES) HAD CAUSED DETECTORS TO ACTIVATE; REMOVED AND REPLACED FIRE BOTTLES AND SQUIBS WITH SERVICEABLE UNITS.
